EconPapers    
Economics at your fingertips  
 

The Existence of Solutions to a System of Discrete Fractional Boundary Value Problems

Yuanyuan Pan, Zhenlai Han, Shurong Sun and Yige Zhao

Abstract and Applied Analysis, 2012, vol. 2012, 1-15

Abstract:

We study the existence of solutions for the boundary value problem , , , , where , are continuous functions, . The existence of solutions to this problem is established by the Guo-Krasnosel'kii theorem and the Schauder fixed-point theorem, and some examples are given to illustrate the main results.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/707631.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/707631.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:707631

DOI: 10.1155/2012/707631

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:707631